Complutense University Library

Abstract limit J-spaces

Cobos, Fernando and Fernandez-Cabrera, Luz M and Mastylo, Mieczyslaw (2010) Abstract limit J-spaces. Journal of the London Mathematical Society. Second Series, 82 (2). pp. 501-525. ISSN 0024-6107

[img] PDF
Restricted to Repository staff only until 2020.

339kB

Official URL: http://jlms.oxfordjournals.org/content/82/2/501.full.pdf+html

View download statistics for this eprint

==>>> Export to other formats

Abstract

We investigate the limit J-spaces corresponding to the general real method. These interpolation
spaces are defined by Banach sequence lattices and include those spaces that arise by the choice
θ = 0 in the definition of the real method. We pay especial attention to spaces generated by
rearrangement-invariant sequence spaces. We establish necessary and sufficient conditions for
compactness of interpolated operators between limit J-spaces. We also study the relationships
between J- and K-spaces and we derive some interpolation formulae for notable couples of
function spaces, couples of spaces of operators and also couples of sequence spaces.

Item Type:Article
Uncontrolled Keywords: Real Interpolation; Compact-Operators; Extrapolation; Functors; Calderon; L1; Mathematics
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:14903
References:

1. W. O. Amrein, A. Boutet de Monvel and V. Georgescu, C0-groups, commutator methods and spectral

theory of N-body hamiltonian, Progress in Mathematics 135 (Birkh¨auser, Basel, 1996).

2. N. Aronszajn and E. Gagliardo, ‘Interpolation spaces and interpolation methods’, Ann. Mat. Pura

Appl. 68 (1965) 51–118.

3. B. Beauzamy, Espaces d’interpolation r´eels: topologie et g´eom´etrie, Lecture Notes in Mathematics 666

(Springer, Heidelberg, 1978).

4. C. Bennett and R. Sharpley, Interpolation of operators (Academic Press, Boston, 1988).

5. G. Bennett, ‘Factorizing the classical inequalities’, Mem. Amer. Math. Soc. 120 (1996) 576.

6. J. Bergh and J. L¨ofstr¨om, Interpolation spaces. An introduction (Springer, Berlin, 1976).

7. Yu. A. Brudny˘i and N. Ya. Krugljak, Interpolation functors and interpolation spaces, vol. 1

(North-Holland, Amsterdam, 1991).

8. P. L. Butzer and H. Berens, Semi-groups of operators and approximation (Springer, New York, 1967).

9. A. P. Calder´on, ‘Spaces between L1 and L∞ and the theorem of Marcinkiewicz’, Studia Math. 26 (1966)

273–299.

10. F. Cobos, ‘Interpolation theory and compactness’, Function spaces, inequalities and interpolation (eds J.

Lukeˇs and L. Pick; Matfyzpress, Prague, 2009) 31–75.

11. F. Cobos, L. M. Fern´andez-Cabrera, T. K¨uhn and T. Ullrich, ‘On an extreme class of real

interpolation spaces’, J. Funct. Anal. 256 (2009) 2321-2366.

12. F. Cobos, L. M. Fern´andez-Cabrera, A. Manzano and A. Mart´ınez, ‘Real interpolation and closed

operator ideals’, J. Math. Pures Appl. 83 (2004) 417–432.

13. F. Cobos, L. M. Fern´andez-Cabrera and J. Mart´ın, ‘Some reiteration results for interpolation methods

defined by means of polygons’, Proc. Royal Soc. Edinburgh Sect. A 138 (2008) 1179–1195.

14. F. Cobos, L. M. Fern´andez-Cabrera, and A. Mart´ınez, ‘Compact operators between K- and J-spaces’,

Studia Math. 166 (2005) 199–220.

15. F. Cobos, L. M. Fern´andez-Cabrera and A. Mart´ınez, ‘On interpolation of Banach algebras and

factorization of weakly compact homomorphisms’, Bull. Sci. Math. 130 (2006) 637–645.

16. F. Cobos, T. K¨uhn and T. Schonbeck, ‘One-sided compactness results for Aronszajn–Gagliardo functors’,

J. Funct. Anal. 106 (1992) 274–313.

17. F. Cobos and J. Peetre, ‘Interpolation of compact operators: the multidimensional case’, Proc. London

Math. Soc. 63 (1991) 371–400.

18. A. Connes, Noncommutative geometry (Academic Press, San Diego, 1994).

19. M. Cwikel, ‘K-divisibility of the K-functional and Calder´on couples’, Ark. Mat. 22 (1984) 39–62.

20. M. Cwikel, ‘Real and complex interpolation and extrapolation of compact operators’, Duke Math. J. 65

(1992) 333–343.

21. M. Cwikel and J. Peetre, ‘Abstract K and J spaces’, J. Math. Pures Appl. 60 (1981) 1–50.

22. R. DeVore and K. Scherer, ‘Interpolation of linear operators on Sobolev spaces’, Ann. of Math. 109

(1979) 583–599.

23. D. E. Edmunds and W. D. Evans, Hardy operators, function spaces and embeddings (Springer, Berlin,

2004).

24. W. D. Evans, B. Opic and L. Pick, ‘Real interpolation with logarithmic functors’, J. Inequal. Appl. 7

(2002) 187–269.

25. L. M. Fern´andez-Cabrera, ‘Compact operators between real interpolation spaces’, Math. Inequal. Appl.

5 (2002) 283–289.

26. I. C. Gohberg and M. G. Krein, Introduction to the theory of linear nonselfadjoint operators (American

Mathematical Society, Providence, RI, 1969).

27. M. E. Gomez and M. Milman, ‘Extrapolation spaces and almost-everywhere convergence of singular

integrals’, J. London Math. Soc. 34 (1986) 305–316.

28. S. Janson, ‘Minimal and maximal methods of interpolation’, J. Funct. Anal. 44 (1981) 50–73.

29. H. K¨onig, Eigenvalue distributions of compact operators (Birkh¨auser, Basel, 1986).

30. S. G. Krein, Ju. I. Petunin and E. M. Semenov, Interpolation of linear operators (American

Mathematical Society, Providence, RI, 1982).

31. J. Lindenstrauss and L. Tzafriri, Classical Banach spaces I. Sequence spaces (Springer, Berlin, 1977).

32. J. Lindenstrauss and L. Tzafriri, Classical Banach spaces II. Function spaces (Springer, Berlin, 1979).

33. J.-L. Lions and J. Peetre, ‘Sur une classe d’espaces d’interpolation’, Publ. Math. Inst. Hautes ´Etudes

Sci. 19 (1964) 5–68.

34. M. Mastylo, ‘Interpolation spaces not containing 1’, J. Math. Pures Appl. 68 (1989) 153–162.40. J. Peetre, ‘A theory of interpolation of normed spaces’, Notas Mat. 39 (1968) 1–86.

41. E. Pustylnik, ‘Ultrasymmetric sequence spaces in approximation theory’, Collect. Math. 57 (2006)

257–277.

42. L. Tartar, An introduction to Sobolev spaces and interpolation spaces, Lecture Notes of the Unione

Matematica Italiana 3 (Springer, Berlin, 2007).

43. H. Triebel, Interpolation theory, function spaces, differential operators (North-Holland, Amsterdam,

1978).

44. H. Triebel, Theory of function spaces II (Birkh¨auser, Basel, 1992).

45. H. Triebel, Theory of function spaces III (Birkh¨auser, Basel, 2006).

Deposited On:19 Apr 2012 09:22
Last Modified:06 Feb 2014 10:11

Repository Staff Only: item control page